Follow up on GCA scare

Labs are in and my sed rate is just 14 like always. So now I won't be taking the 60 mgs for ten days instead I will see eye physician on Tuesday to determine why my eye hurts and why the pressure is so high.

I am guessing this test will see if I have developed glaucoma from prednisone or just getting older.

Thank all of you for being so supportive and helpful. Some days I do get so concerned and try to joke around about it but then we all know we get goofy days once in a while.

2 Replies

oldestnewest
  • Hi Lin. It's all one step forward two back isn't it. It's good you're not going to have to increase to 60 mg. Hopefully the eye physician will get to bottom of your problem.

    We all need to use humour in our posts at times. It's what keeps us sane. I for one enjoy the "banter".

    Good luck for Tuesday. I'm having my Dexa scan tomorrow and hope the results are good. Really don't want to take AA. 😕

  • My dexscan shows I have some thinning but not severe. I took AA for about 3 weeks and decided it was not for me. It was mostly due to the pain in the duff of taking it.

    You have to get out of bed stand on one foot do not have your morning coffee or tea instead swallow the pill and don't move for 35 minutes.. OK so you don't have to stand on one foot but I already have 3 different times of the day for pills. It was too much of a pain and I didn't like what was said about it.

    I will instead try to walk more and get more calcium in my diet.

You may also like...